MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86250
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that there was a failure to halt radio frequency (rf) ablation.During an ablation procedure, when the physician came off ablation with the maestro foot switch, the generator continued to deliver rf and continued making the sound of rf.The physician double tapped the foot pedal to come off ablation.No patient injury occurred and the case was completed successfully with no other issues.
 
Event or Problem Description
It was reported that there was a failure to halt radio frequency (rf) ablation.During an ablation procedure, when the physician came off ablation with the maestro foot switch, the generator continued to deliver rf and continued making the sound of rf.The physician double tapped the foot pedal to come off ablation.No patient injury occurred and the case was completed successfully with no other issues.It was further reported that the procedure was to treat atrial fibrillation.
 
Additional Manufacturer Narrative

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8982654
Report Number2134265-2019-10948
Device Sequence Number3380358
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86250
Device Catalogue Number86250
Device Lot Number0355293002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date10/07/2019
Patient Sequence Number1